# SDR VNAA0609018

- Difficulty date: September 17, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 6,002 hours, 5,633 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD SQUEAL FROM RIGHT FRONT NOSE AREA.  AIRCRAFT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE FOUND GROUND SERVICE DOOR OPEN.  MAINTENANCE INSPECTED AREA AND SECURED DOOR.  AIRCRAFT WAS RELEASED FOR SERVICE.
